# SDR CA991208076

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Component: Pwa, PT6A28
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NEW OVERHAULED ENGINE INSTALLED, OIL PRESSURE LOW AND NOT DUE TO POWER SECTION OR PRESSURE RELIEF VALVE.   ENGINE RETURNED.
